# SDR SWAA2022071922500

- Difficulty date: June 24, 2022
- Submitted: July 19, 2022
- Operation: Air carrier
- Aircraft: N258WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32516
- Aircraft time: 52,954 hours, 31,553 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMP STA 787+3 AND 4 RBL 20' STRAP UNDER FLOOR SUPPORT SURFACE CORROSION AROUND TWO EACH NUT PLATE / [01] REMOVED AFT CARGO COMPARTMENT STRAP UNDER FLOOR SUPPORT AT STA 787 + 3 AND 4 RBL 20' REF B 737-700 SRM 51-40-02. PART WAS REMOVED MISSING A SECTION. IT NEEDS REPLACEMENT. WORK WAS ACCOMPLISHED BY TECHNICIAN JESUS HERNANDEZ EMPL # 1709;[02] OK TO INSTALL NEW STRAP;[03] INSTALLED NEW STRAP AT AFT CARGO COMP STA 787+3 AND 4 RBL 20' REF B737-700 SRM 51-40-02 AND DWG 146A8340;[04] VERIFIED STEP 3
